# SDR SIMA20121211001

- Difficulty date: December 8, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 23,083 hours, 19,944 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Condition: Broken
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 2733 THE CREW REPORTED THAT AFTER TAKEOFF THEY HEARD STRONG STATIC OVER THE INTERCOMM SYSTEM.  THEY WERE UNABLE TO COMMUNICATE WITH FIRST OFFICER AND FLIGHT ATTENDANT.  THE CREW ELECTED TO RETURN TO DFW AND DECLARED AN EMERGENCY.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  CHECKED OUTSIDE RAMP JACKS, NO DEFECTS NOTED.  CHECKED PA AMP, NO DEFECTS AND IS WELL-SEATED.  CHECKED BEHIND BOTH AUDIO PANELS, NO DEFECTS NOTED.  FOUND 2 BROKEN WIRES BEHIND FIRST OFFICER’S JACK PANEL (WIRES NR 1, 5 TO AND JACK J3528).  REPAIRED WIRES.  THE OPERATIONAL CHECK WAS GOOD IAW WM 23-51-53, AMM 23-51-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
